Tokyo Journal of Mathematics

Geometry of Reduced Sextics of Torus Type

Mutsuo OKA

Full-text: Open access


In [7], we gave a classification of the configurations of singularities of irreducible sextic of torus type. In this paper, we give a classification of the configurations of singularities on reducible sextics of torus type. We determine the component types and the geometry of the components for each configuration.

Article information

Tokyo J. Math., Volume 26, Number 2 (2003), 301-327.

First available in Project Euclid: 5 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H10: Families, moduli (algebraic)
Secondary: 14H45: Special curves and curves of low genus 32S05: Local singularities [See also 14J17]


OKA, Mutsuo. Geometry of Reduced Sextics of Torus Type. Tokyo J. Math. 26 (2003), no. 2, 301--327. doi:10.3836/tjm/1244208593.

Export citation


  • E. Artal Bartolo, Sur les couples des Zariski, J. Algebraic Geometry, 3 (1994), 223–247.
  • E. Horikawa, On deformations of quintic surfaces, Invent. Math., 31 (1975), 43–85.
  • J. Milnor, Singular Points of Complex Hypersurface, volume 61 of Annals Math. Studies. Princeton Univ. Press (1968).
  • M. Namba, Geometry of projective algebraic curves, Decker (1984).
  • M. Oka, Non-degenerate complete intersection singularity, Hermann (1997).
  • M. Oka, Geometry of cuspidal sextics and their dual curves, Singularities–-Sapporo 1998, Kinokuniya (2000), 245–277.
  • M. Oka and D. Pho, Classification of sextics of torus type, Tokyo J. Math., 25 (2002), 399–433.
  • D. T. Pho, Classification of singularities on torus curves of type $(2,3)$, Kodai Math J., 24 (2001), 259–284.
  • T. Shioda and H. Inose, On singular $K3$ surfaces, Complex analysis and algebraic geometry, Iwanami (1977), 119–136.
  • H.-o. Tokunaga, (2,3) torus sextics and the Albanese images of 6-fold cyclic multiple planes, Kodai Math. J., 22 (1999), 222–242.
  • J.-G. Yang,. Sextic curves with simple singularities, Tohoku Math. J., 48 (1996), 203–227.